# SDR AALA202002249032

- Difficulty date: February 22, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N952UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000119
- Aircraft time: 26,286 hours, 21,506 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 900023405PR
- Part serial: APR081150
- Condition: Leaking
- Location: Mlg
- Part time: 21,884 hours, 18,347 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAXI AND WHILE SITING IN THE BOX LH BRAKE FAULT EICAS MSG. ON TAXI BACK TO GATE, GRIPPING AND VIBRATION ON LH BRAKES. FOUND #2 BRAKE LEAKING. REPLACED AND BLEED #2 BRAKE IAW AMM 32-49-11 AND 32-49-05.
